# SDR R61A201404020476

- Difficulty date: April 2, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 25,842 hours, 19,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Loose
- Location: Scuff Plate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FWD CARGO DOOR SCUFF PLATE HAS NUMEROUS NUT PLATES THAT ARE LOOSE AND ONE NUTPLATE NEEDED TO BE REPLACED BOTTOM OF SCUFF PLATE BETWEEN FRAMES 24-25. MAINTENANCE R & R DAMAGED CENTER SEAL REST IAW SRM 51-41-01, 51-40-02.  DETAILS FCBS 53-21-00-006 THIS DOES NOT CHANGE INSPECTION REQUIREMENTS. PN 170-66804-401, SEAL REST.
